Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Sachkov, Yurii Leonidovich

Statistics Math-Net.Ru
Total publications: 39
Scientific articles: 37
Presentations: 24

Number of views:
This page:4468
Abstract pages:10448
Full texts:3172
References:1023
Associate professor
Doctor of physico-mathematical sciences (2007)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail: ,

http://www.mathnet.ru/eng/person13588
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:sachkov.yu-l
https://mathscinet.ams.org/mathscinet/MRAuthorID/333127

Publications in Math-Net.Ru
2021
1. A. A. Ardentov, L. V. Lokutsievskiy, Yu. L. Sachkov, “Extremals for a series of sub-Finsler problems with 2-dimensional control via convex trigonometry”, ESAIM: COCV, 27 (2021),  32–52  mathnet  isi  scopus
2. Yu. L. Sachkov, E. F. Sachkova, “An Abnormal Set for the $(2,3,5,8)$-Distribution”, Mat. Zametki, 109:2 (2021),  318–320  mathnet  mathscinet  elib; Math. Notes, 109:2 (2021), 317–319  isi  scopus
3. Yu. L. Sachkov, E. F. Sachkova, “Алгебры Карно и субримановы структуры с вектором роста (2,$ $3,$ $5,$ $6)”, Trudy Mat. Inst. Steklova, 315 (2021),  237–246  mathnet
2020
4. A. A. Ardentov, L. V. Lokutsievskiy, Yu. L. Sachkov, “Explicit solutions for a series of optimization problems with 2-dimensional control via convex trigonometry”, Dokl. RAN. Math. Inf. Proc. upr., 494:1 (2020),  86–92  mathnet  elib; Dokl. Math., 102 (2020), 427–432  isi  scopus
5. Yu. L. Sachkov, “Coadjoint Orbits and Time-Optimal Problems for Step-$2$ Free Nilpotent Lie Groups”, Mat. Zametki, 108:6 (2020),  899–910  mathnet  mathscinet  elib; Math. Notes, 108:6 (2020), 867–876  isi  scopus
6. Yu. L. Sachkov, “Conjugate Points in the Generalized Dido Problem”, Mat. Zametki, 108:5 (2020),  796–798  mathnet  mathscinet  elib; Math. Notes, 108:5 (2020), 761–763  isi  scopus
7. Yu. Sachkov, “Optimal Bang-Bang Trajectories in Sub-Finsler Problems on the Engel Group”, Rus. J. Nonlin. Dyn., 16:2 (2020),  355–367  mathnet  scopus
8. Yuri L. Sachkov, “Periodic Controls in Step 2 Strictly Convex Sub-Finsler Problems”, Regul. Chaotic Dyn., 25:1 (2020),  33–39  mathnet  isi  scopus
9. Yu. L. Sachkov, E. F. Sachkova, “The structure of abnormal extremals in a sub-Riemannian problem with growth vector $(2, 3, 5, 8)$”, Mat. Sb., 211:10 (2020),  112–138  mathnet  mathscinet  elib; Sb. Math., 211:10 (2020), 1460–1485  isi  scopus
2019
10. Yu. L. Sachkov, E. F. Sachkova, “Symmetries and Parameterization of Abnormal Extremals in the Sub-Riemannian Problem with the Growth Vector (2, 3, 5, 8)”, Rus. J. Nonlin. Dyn., 15:4 (2019),  577–585  mathnet  elib  scopus
11. Andrei A. Ardentov, Enrico Le Donne, Yuri L. Sachkov, “Sub-Finsler Geodesics on the Cartan Group”, Regul. Chaotic Dyn., 24:1 (2019),  36–60  mathnet  isi  scopus
12. A. A. Ardentov, E. Le Donne, Yu. L. Sachkov, “A Sub-Finsler Problem on the Cartan Group”, Trudy Mat. Inst. Steklova, 304 (2019),  49–67  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 304 (2019), 42–59  isi  scopus
2018
13. A. Yu. Popov, Yu. L. Sachkov, “Two-side bound of a root of an equation containing complete elliptic integrals”, Program Systems: Theory and Applications, 9:4 (2018),  253–264  mathnet
14. A. A. Ardentov, Yu. L. Sachkov, T. Huang, X. Yang, “Extremal trajectories in the sub-Lorentzian problem on the Engel group”, Mat. Sb., 209:11 (2018),  3–31  mathnet  mathscinet  elib; Sb. Math., 209:11 (2018), 1547–1574  isi  scopus
15. L. V. Lokutsievskiy, Yu. L. Sachkov, “Liouville integrability of sub-Riemannian problems on Carnot groups of step 4 or greater”, Mat. Sb., 209:5 (2018),  74–119  mathnet  mathscinet  elib; Sb. Math., 209:5 (2018), 672–713  isi  scopus
2017
16. L. V. Lokoutsievskiy, Yu. L. Sachkov, “Liouville nonintegrability of sub-Riemannian problems on free Carnot groups of step 4”, Dokl. Akad. Nauk, 474:1 (2017),  19–21  mathnet  mathscinet  elib; Dokl. Math., 95:3 (2017), 211–213  isi  scopus
17. Yu. L. Sachkov, E. F. Sachkova, “Degenerate abnormal trajectories in a sub-Riemannian problem with growth vector $(2, 3, 5, 8)$”, Differ. Uravn., 53:3 (2017),  362–374  mathnet  mathscinet  elib; Differ. Equ., 53:3 (2017), 352–365  isi  scopus
18. Andrei A. Ardentov, Yuri L. Sachkov, “Maxwell Strata and Cut Locus in the Sub-Riemannian Problem on the Engel Group”, Regul. Chaotic Dyn., 22:8 (2017),  909–936  mathnet  isi  scopus
2016
19. Alexey Mashtakov, Andrei Ardentov, Yuri L. Sachkov, “Relation Between Euler’s Elasticae and Sub-Riemannian Geodesics on $SE(2)$”, Regul. Chaotic Dyn., 21:7-8 (2016),  832–839  mathnet  isi  scopus
20. I. Yu. Beschastnyi, Yu. L. Sachkov, “Geodesics in the sub-Riemannian problem on the group $\mathrm{SO}(3)$”, Mat. Sb., 207:7 (2016),  29–56  mathnet  mathscinet  elib; Sb. Math., 207:7 (2016), 915–941  isi  scopus
2015
21. J.-P. Gauthier, Yu. L. Sachkov, “On the free Carnot (2,3,5,8) group”, Program Systems: Theory and Applications, 6:2 (2015),  45–61  mathnet
2012
22. A. A. Ardentov, I. Yu. Beschatny, A. P. Mashtakov, A. Yu. Popov, Yu. L. Sachkov, E. F. Sachkova, “Algorithms for evaluation position and orientation of UAV”, Program Systems: Theory and Applications, 3:3 (2012),  23–39  mathnet
23. Yu. L. Sachkov, “Closed Euler elasticae”, Trudy Mat. Inst. Steklova, 278 (2012),  227–241  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 278 (2012), 218–232  isi  elib  scopus
2011
24. A. A. Ardentov, Yu. L. Sachkov, “Antropomorphic recovery of corrupted images via methods of sub-Riemannian geometry”, Program Systems: Theory and Applications, 2:4 (2011),  3–15  mathnet
25. A. A. Ardentov, Yu. L. Sachkov, “Extremal trajectories in a nilpotent sub-Riemannian problem on the Engel group”, Mat. Sb., 202:11 (2011),  31–54  mathnet  mathscinet  zmath  elib; Sb. Math., 202:11 (2011), 1593–1615  isi  scopus
26. A. P. Mashtakov, Yu. L. Sachkov, “Extremal trajectories and the asymptotics of the Maxwell time in the problem of the optimal rolling of a sphere on a plane”, Mat. Sb., 202:9 (2011),  97–120  mathnet  mathscinet  zmath  elib; Sb. Math., 202:9 (2011), 1347–1371  isi  scopus
2010
27. Yu. L. Sachkov, A. A. Ardentov, A. P. Mashtakov, “Parallel algorithm and software for recovery of isophotes for corrupted images”, Program Systems: Theory and Applications, 1:1 (2010),  3–20  mathnet
28. Yu. L. Sachkov, “Maxwell strata and symmetries in the problem of optimal rolling of a sphere over a plane”, Mat. Sb., 201:7 (2010),  99–120  mathnet  mathscinet  zmath  elib; Sb. Math., 201:7 (2010), 1029–1051  isi  elib  scopus
29. Yu. L. Sachkov, S. V. Levyakov, “Stability of inflectional elasticae centered at vertices or inflection points”, Trudy Mat. Inst. Steklova, 271 (2010),  187–203  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 271 (2010), 177–192  isi  scopus
2009
30. A. A. Ardentov, Yu. L. Sachkov, “Solution to Euler's elastic problem”, Avtomat. i Telemekh., 2009, 4,  78–88  mathnet  mathscinet  zmath  elib; Autom. Remote Control, 70:4 (2009), 633–643  isi  elib  scopus
2008
31. V. I. Gurman, Yu. L. Sachkov, “Representation and realization of the generalized solutions of the unlimited-locus controllable systems”, Avtomat. i Telemekh., 2008, 4,  72–80  mathnet  mathscinet  zmath; Autom. Remote Control, 69:4 (2008), 609–617  isi  scopus
32. Yu. L. Sachkov, “Control theory on Lie groups”, CMFD, 27 (2008),  5–59  mathnet  mathscinet  zmath  elib; Journal of Mathematical Sciences, 156:3 (2009), 381–439  scopus
2006
33. Yu. L. Sachkov, “Complete description of the Maxwell strata in the generalized Dido problem”, Mat. Sb., 197:6 (2006),  111–160  mathnet  mathscinet  zmath  elib; Sb. Math., 197:6 (2006), 901–950  isi  elib  scopus
34. Yu. L. Sachkov, “The Maxwell set in the generalized Dido problem”, Mat. Sb., 197:4 (2006),  123–150  mathnet  mathscinet  zmath  elib; Sb. Math., 197:4 (2006), 595–621  isi  elib  scopus
35. Yu. L. Sachkov, “Discrete symmetries in the generalized Dido problem”, Mat. Sb., 197:2 (2006),  95–116  mathnet  mathscinet  zmath  elib; Sb. Math., 197:2 (2006), 235–257  isi  elib  scopus
2003
36. Yu. L. Sachkov, “Exponential map in the generalized Dido problem”, Mat. Sb., 194:9 (2003),  63–90  mathnet  mathscinet  zmath; Sb. Math., 194:9 (2003), 1331–1359  isi  scopus
1995
37. Yu. L. Sachkov, “Invariant orthants of bilinear systems”, Differ. Uravn., 31:6 (1995),  1094–1095  mathnet  mathscinet; Differ. Equ., 31:6 (1995), 1027–1029
38. Yu. L. Sachkov, “Positive orthant scalar controllability of bilinear systems”, Mat. Zametki, 58:3 (1995),  419–424  mathnet  mathscinet  zmath; Math. Notes, 58:3 (1995), 966–969  isi
1993
39. Yu. L. Sachkov, “Controllability of two- and three-dimensional bilinear systems in the positive orthant”, Differ. Uravn., 29:2 (1993),  361–363  mathnet  mathscinet; Differ. Equ., 29:2 (1993), 301–304
1991
40. Yu. L. Sachkov, “Invariant domains of three-dimensional bilinear systems”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1991, 4,  23–26  mathnet  mathscinet  zmath
41. Yu. L. Sachkov, “Controllability of three-dimensional bilinear systems”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1991, 3,  26–30  mathnet  mathscinet  zmath

2018
42. Yu. L. Sachkov, “Optimal Bang-Bang Trajectories in Sub-Finsler Problem on the Cartan Group”, Nelin. Dinam., 14:4 (2018),  583–593  mathnet  elib  scopus
2003
43. V. I. Gurman, L. N. Znamenskaya, Yu. L. Sachkov, “Generalized Solutions in Control Problems (International Symposium GSCP-2002, Pereslavl-Zalesskii, August, 27–31, 2002)”, Differ. Uravn., 39:8 (2003),  1140–1143  mathnet; Differ. Equ., 39:8 (2003), 1201–1205

Presentations in Math-Net.Ru
1. Sub-Riemannian geometry on the group of motions of the plane
Yu. L. Sachkov
Regular and Chaotic Dynamics
December 1, 2021 11:40
2. Sub-Riemannian geometry on the group of motions of the plane
Yu. L. Sachkov
Cohomological geometry of differential equations
April 14, 2021 19:20   
3. Сопряженные точки в обобщенной задаче Дидоны
Yu. L. Sachkov
Geometric Theory of Optimal Control
May 13, 2020 16:45
4. Periodic controls in step 2 strictly-convex sub-Finsler problems
Yu. L. Sachkov
Cohomological geometry of differential equations
February 12, 2020 19:20
5. Субриманова геометрия и ее приложения в обработке изображений и мобильной робототехнике
Yu. L. Sachkov
International School of Young Mechanics and Mathematicians "Modern nonlinear dynamics"
November 6, 2019 13:30   
6. Интегрируемость геодезического потока в левоинвариантных субримановых задачах
L. V. Lokutsievskiy, Yu. L. Sachkov
Dynamical systems and differential equations
May 14, 2018 18:30
7. Cut locus in sub-Riemannian problem on the Engel group
A. A. Ardentov, Yu. L. Sachkov
International Conference "Mathematical Theory of Optimal Control" dedicated to the 90th birthday of Academician R. V. Gamkrelidze
June 1, 2017 15:00   
8. Субриманова геометрия: кратчайшие, сферы, множества разреза
Yu. L. Sachkov
Colloquium of Steklov Mathematical Institute of Russian Academy of Sciences
January 12, 2017 16:00   
9. Integrability and optimal synthesis in sub-Riemannian geometry
Yu. L. Sachkov
International Conference "Geometric Analysis and Control Theory"
December 8, 2016 11:10   
10. Геометрическая теория управления, субриманова геометрия и их приложения. Лекция 4
Yu. L. Sachkov

October 14, 2015   
11. Геометрическая теория управления, субриманова геометрия и их приложения. Лекция 3
Yu. L. Sachkov

October 7, 2015   
12. Геометрическая теория управления, субриманова геометрия и их приложения. Лекция 2
Yu. L. Sachkov

September 30, 2015   
13. Геометрическая теория управления, субриманова геометрия и их приложения. Лекция 1
Yu. L. Sachkov

September 23, 2015   
14. Optimal synthesis and cut locus for sub-Riemannian problem on the group of hyperbolic motions of the plane
A. Yasir Butt, Yu. L. Sachkov
International Conference on Mathematical Control Theory and Mechanics
July 6, 2015 09:40
15. Flat (2,3,5,8) sub-Riemannian problem
L. V. Lokutsievskii, Yu. L. Sachkov, E. F. Sachkova
International Conference on Mathematical Control Theory and Mechanics
July 4, 2015 17:20
16. Sub-Riemannian minimizers, spheres, and cut loci
Yu. L. Sachkov
Problems of Mathematical Control Theory
May 22, 2015 15:00
17. Sub-Riemannian geometry on rank 2 Carnot groups
Yu. L. Sachkov
St. Petersburg Seminar on Representation Theory and Dynamical Systems
October 8, 2014 17:00
18. Sub - Riemannian geometry on rank 2 Carnot groups
Yu. L. Sachkov
The International Conference "Geometric Control Theory and Analysis on Metric Structures"
August 4, 2014 17:00
19. Subriemannian geometry on rank 2 Carnot groups
Yu. L. Sachkov
Laboratory of algebraic geometry: weekly seminar
July 11, 2014 17:00
20. Sub-Lorentzian Geodesics in the Engel group
Q. Cai, T. Huang, Yu. L. Sachkov, X. Yang
International Conference on Differential Equations and Dynamical Systems
July 7, 2014 17:20
21. Sub-Riemannian problem on the Engel group
A. A. Ardentov, Yu. L. Sachkov
International Conference on Differential Equations and Dynamical Systems
July 7, 2014 16:10
22. Maxwell Strata and Conjugate Points in Sub-Riemannian Problem on Group SH(2)
Yasir Awais Butt, Yuri L. Sachkov, Aamer Iqbal Bhatti
International youth conference "Geometry & Control"
April 15, 2014 17:00
23. Euler's elastic problem and sub-Riemannian problem on the group of motions of a plane
Yu. L. Sachkov
Meetings of the Moscow Mathematical Society
October 28, 2008
24. Управляемость и оптимальное управление для инвариантных систем на группах Ли и однородных пространствах
Yu. L. Sachkov
Seminar "Optimal Control and Dynamical Systems"
May 23, 2007 14:00

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021